MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML L; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML L; PISTON SYRINGE
Catalog Number 309604
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll had forieng matter.The following information was provided by the initial reporter: this is a complaint about poor printing & foreign matter contamination found before use.It was reported that during the visual inspection within the process, customer identified nonconforming products.The defect is ink smudging.This is due to poor printing and foreign matter contamination.
 
Additional Manufacturer Narrative
Photos and physical samples were received by our quality team for evaluation.Upon evaluation of the photos and physical samples, incomplete markings, damaged plunger, black spots embedded on the plunger, white spots on the cylinder, and improperly assembled cap were all observed.The reported defects could be verified.A device history record could not be evaluated as the lot number is unknown.Based on the quality team's investigation, the root cause for all of the observed failures is related to manufacturing: incomplete scale markings is due to wear on equipment.Damaged plunger is due to the plunger or cylinder becoming stuck during assembly.The black spots are embedded foreign matter that are from material accumulated in the molding machines.The white spots on the cylinder is degraded resin from the injection molding process.The improperly assembled caps is due to low silicone in the cylinder that results in greater force during stopper-plunger-cylinder assembly which causes the stopper to not be assembled correctly.Actions plans have been put in place for all failures to reduce their incidence in the process.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.This is a "new " initial mdr.This report is supplemental to previously submitted 1213809-2025-00608.The product originally was determined to be manufactured by canaan but when the customer provided a lot number, it was determined that the legal manufacturer is cuautitlan.This new mdr is being submitted to correct the legal site and to submit a mdr under the correct site registration number.A correction supplemental was submitted for 1213809-2025-00608 stating the cancellation of the original mdr.

Brand Name
BD SYRINGE 10ML L
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25020060
Report Number9614033-2026-00026
Device Sequence Number10462589
Product Code FMF
UDI-Device Identifier30382903096047
UDI-Public(01)30382903096047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown